# SDR DXTA200803048

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 4,011 hours, 3,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  JACKED AIRCRAFT.  WITH PORTABLE MULE, UNABLE TO DUPLICATE DISCREPENCY.  OPS AND RIG CHECK GOOD OF UPLOCK SWITCHES.  CHECKED GEAR RELEASE CABLE TENSION, RIG GEAR UPLOCK HOOK/ROLLER ENGAGEMENT, CHECKED GOOD.  FOUND PLAY IN LT MLG DOOR IN RETRACTED POSITION.  ADJUSTED ROD END ON DOOR SIDE ON TURN IN.  OPS AND CLEARANCE CHECK GOOD.  WORKED REF MM 32-10-00.
